Publication
Title
Exact asymptotic solution of the Della Sala-Gorling integral equation for the exchange-only potential for Be-like atomic ions at large Z
Author
Language
English
Source (journal)
Physics letters: A. - Amsterdam, 1967, currens
Publication
Amsterdam : 2008
ISSN
0375-9601
Volume/pages
372:18(2008), p. 3256-3258
ISI
000255621800020
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.09.2017
To cite this reference